Next Article in Journal
Preliminary Group Classification of y" = f(x)y2
Previous Article in Journal
A Comparison of Different Versions of the Method of Multiple Scales for an Arbitrary Model of Odd Nonlinearities
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1999, 4(3), 283-287; doi:10.3390/mca4030283

On Statistically Convergent Sequences of Fuzzy Numbers

Department of Mathematics Yüzüncü Yıl University, Van, Turkey
Published: 1 December 1999
Download PDF [1255 KB, uploaded 5 April 2016]

Abstract

In this paper, some equivalent alternative conditions are obtained for a sequence of fuzzy numbers to be statistically Cauchy.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Savaş, E. On Statistically Convergent Sequences of Fuzzy Numbers. Math. Comput. Appl. 1999, 4, 283-287.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top